Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 112, NWS St. Louis, MO

June 8, 2009Clinton County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2009, 5:06 PM CDT for Clinton County, Saint Clair County, Illinois. It was in force for 24 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2009, 5:06 PM CDT (22:06 UTC)
Expired
Jun 8, 2009, 5:30 PM CDT
In force
24 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Clinton County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:20 PM CDTTSTM WND DMGO'Fallon, IL2 FOOT DIAMETER TREE DOWN ON A CAR AT INTERSECTION OF 3RD STREET AND GREENMOUNT NEAR HIGHWAY 50.
Jun 8, 5:20 PM CDTTORNADOO'Fallon, ILSPOTTER OBSERVED STRONG ROTATION AND A DEBRIS CLOUD AROUND I 64 AND GREEN MOUNTAIN
Jun 8, 5:20 PM CDTTORNADOShiloh, ILROOF DAMAGE...FENCES DOWN...AND SMALL SHEDS DESTROYED IN THE EAGLES LANDING SUBDIVISION
Jun 8, 5:22 PM CDTHAIL 1O'Fallon, IL
Jun 8, 5:23 PM CDTTORNADOShiloh, ILDEBRIS VISIBLE WITH CIRCULATION FROM SOUTH OF LEBANON AVENUE AND EAST OF GREEN MOUNT ROAD. EVENT HAD ENDED BEFORE CALL WAS MADE.
Jun 8, 5:25 PM CDTHAIL 1Shiloh, IL
Jun 8, 5:30 PM CDTTSTM WND GST 60O'Fallon, ILPEA SIZED HAIL ALSO OBSERVED
Jun 8, 5:31 PM CDTHAIL 0.88Scott Afb, IL
Jun 8, 5:36 PM CDTTORNADO1 S Scott Afb, ILDEBRIS VISIBLE WITH A RAIN WRAPPED TORNADO. DISTANCE ESTIMATED. CIRCULATION BECOMING MORE VISIBLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:33 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 082206
SVRLSX
ILC027-163-082230-
/O.NEW.KLSX.SV.W.0112.090608T2206Z-090608T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 530 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OFALLON...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OFALLON...SHILOH...SCOTT AFB...LEBANON...MASCOUTAH...NEW BADEN...
  TRENTON...ALBERS...AVISTON...NEW MEMPHIS...SUMMERFIELD AND
  DAMIANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3847 8962 3846 8962 3858 9006 3866 9002
      3865 8956
TIME...MOT...LOC 2206Z 288DEG 25KT 3864 8991

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:35 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 8, 3:35 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUN 8 2009

.DISCUSSION...
/333 PM CDT MON JUN 8 2009/

FOR THE SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)...

INITIAL FORECAST CONCERN FOCUSES UPON THE POTENTIAL SEVERITY WITHIN
THE WARM SECTOR AHEAD OF THE SURFACE COLD FRONT PRESENTLY SITUATED
ALONG THE I-44 CORRIDOR NORTHEASTWARD INTO THE GREAT LAKES REGION BY
0Z.  SBCAPES ON THE ORDER OF 2500 J/KG ... MID-LEVEL LAPSE RATES OF
6-7 C/KM ... AND MODEST HELICITIES WITHIN THE 0-1/0-3 KM RANGE ...
POSE A SUBSTANTIAL HAIL AND DAMAGING WIND THREAT FOR LOCATIONS EAST
OF THE MS AND ACROSS SOUTHEAST MO ... IN AGREEMENT WITH SPCDY1
OUTLOOK.  NEVERTHELESS ... ONE CHALLENGING CAVEAT IS THE FACT THAT
EXPLICIT MODELS ARE HARDLY EMULATING CONVECTION ACROSS THE AREA ...
YET THE CONVECTIVE PARAMETERS EXIST.  WILL NEED TO MONITOR CLOSELY
AS PERHAPS DRIER AIR WRAPPING BEHIND THE MAIN H500 SHORTWAVE
ASSOCIATED WITH THE SURFACE LOW ACROSS THE WESTERN GREAT LAKES IS
HAVING A MUCH BIGGER INFLUENCE IN LIMITING CONVECTION THAN
ORIGINALLY THOUGHT.

INTO TUESDAY COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO
BOOTHEEL REGION WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE
NORTHERN FA IN ITS WAKE.  HAVE KEPT PREVIOUS THINKING OF MINOR
PRECIP CHANCES FOR EARLY MORNING TUESDAY FOR EXTREME SOUTHEASTERN
PORTIONS OF THE FA.  SECOND LOW WILL DEVELOP THRU THE CENTRAL PLAINS
BY AFTERNOON RESULTING IN A WARM FRONT TO LIFT NORTHWARD THRU THE FA
WITH ATTENDANT STRONG SOUTHERLY LOW LEVEL FLOW.  HAVE KEPT THE
SOUTHWESTERN PORTION OF THE FA AREA WITH SLIGHT CHANCES UNTIL THE
WARM FRONT PROGRESSES FURTHER NORTHWARD DURING TUESDAY EVENING.  BELIEVE
COMBINATION OF EASTERLY FLOW AND SURFACE HIGH PRESSURE OVER THE OHIO
VALLEY WILL KEEP DRIER AIR OVER THE REGION AND PRECIP AT BAY FOR
MOST OF TUESDAY.

INTO TUESDAY EVENING SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ADVECT ANOTHER
MOIST AND UNSTABLE AIRMASS ACROSS THE BI-STATE REGION AHEAD OF A
WEAK H500 TROF.  WARM FRONT WILL LIFT THRU THE FA NORTHWARD ALONG
THE MO-IA BORDER REGION.  FOLLOWING CLOSELY WITH THE MESO-NAM/ECMWF
THERE ARE STRONG INDICATIONS OF IMPULSES ALONG THE H500 ZONAL FLOW
TRIGGERING CONVECTION ACROSS THE CENTRAL PLAINS RESULTING IN A MCS
THRU THE NORTHERN FA FOR THE TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING TIMEFRAME.  FUELED BY A STRONG SOUTHWESTERLY H850 LLJ AND
POTENTIAL INFLUENCES FROM H300 LEFT EXIT REGION ...  MCS SHOULD BE
ELEVATED IN NATURE AND CONTINUE THRU MORNING WITH PWATS ON THE ORDER
OF 1.5 TO 2 INCHES IN THE VICINITY OF QUINCY ILLINOIS.  MAIN THREATS
ANTICIPATED ARE MAINLY HAIL WITH THE POTENTIAL FOR FLOODING.

INTO WEDNESDAY RIDGE OF HIGH PRESSURE WILL BUILD THRU THE NORTHERN
PLAINS PUSHING WET WEATHER FURTHER SOUTHEAST ACROSS THE FA.  H850
TEMPS WILL FALL IN THE WAKE OF A COLD FRONT WITH PRECIP DEVELOPING
ALONG AND AHEAD WITHIN THE VERY WARM ... MOIST AND UNSTABLE
AIRMASS.  QUESTIONS RESOLVE TO THE POTENTIAL SEVERITY OF THE WEATHER
WITH POTENTIAL BOUNDARIES ... IF ANY ... LEFTOVER FROM MORNING MCS
IN NORTHERN MO.  IN AGREEMENT WITH SPCDY3 ANALYSIS OF POTENTIAL
CAPPING AS H850 FLOW ALOFT WILL ADVECT A SUBSTANTIALLY WARM AIR MASS
ALOFT.  NEVERTHELESS ANY CONVECTIVE WEATHER THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS ... AND THE POTENTIAL FOR LOCALIZED
FLOODING AS PWATS WILL BE ON THE ORDER OF 1.5 TO 2 INCHES SOUTH OF
THE BOUNDARY.  HAVE ALSO THROWN IN GUSTS ALONG AND AHEAD OF THE COLD
FRONT.

INTO WEDNESDAY NIGHT COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD
INTO THE SOUTHEASTERN MO AND SOUTHERN IL REGION.  HAVE THROWN IN
SOME MINOR GUSTS IN WAKE OF THE COLD FRONT WITH MUCH COOLER AIR
SETTLING ACROSS THE AREA.  PRECIP CHANCES CONTINUE ALONG AND SOUTH
OF I-70 AS THERE ARE INDICATIONS FOR ANOTHER MCS  ACROSS SOUTHERN MO
FUELED BY A STRONG SOUTHWESTERLY H850 JET.  TEMPS SHOULD COOL
CONSIDERABLY ACROSS THE NORTHERN FA AS H850 TEMPS WILL BE IN THE
+14-16C RANGE.

FOR THE EXTENDED (THURSDAY - TUESDAY)...

PER H500 TRENDS THERE IS FAIRLY GOOD AGREEMENT BETWEEN MODEL
SOLUTIONS FOR THURSDAY THRU SATURDAY FOR ZONAL FLOW ACROSS THE
REGION WITH SOME EMBEDDED WEAK SHORTWAVES ... THEREAFTER BECOMING
INCONSISTENT WITH PLACEMENT AND TIMING OF FEATURES MAKING THE
FORECAST QUITE TRICKY FOR THE BEGINNING OF NEXT WEEK.  HAVE THUS FOR
THE EXTENDED FORECAST GONE WITH A BLEND OF GFS/ECMWF MODEL SOLUTIONS
... WITH GREATER EMPHASIS ON THE ECMWF FURTHER OUT IN TIME.

FOR THURSDAY COLD FRONT WILL BE PROGRESSING OVER THE SOUTHEASTERN
PORTION OF THE FA AND HAVE KEPT BEST PRECIP CHANCES FOCUSED ACROSS
SOUTHEAST MO AND SOUTHERN IL. SURFACE HIGH PRESSURE WILL PROGRESS
OUT OF THE CENTRAL PLAINS WITH ATTENDANT NORTHERLY FLOW. WITH RECENT
RAINS AND LOW-LEVEL RH WOULD EXPECT DIURNAL CU FOR THURSDAY. HAVE
CONTINUED WITH PREVIOUS FORECASTERS THINKING WITH COOLER THAN NORMAL
TEMPS FOR THURSDAY AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT AS
H850 TEMPS WILL BE AROUND +12C WITH POTENTIAL FOR CLEARING SKIES
ACROSS NORTHERN MO AND WEST-CENTRAL IL.

FRIDAY TO BE FAIRLY DRY WITH SURFACE HIGH PRESSURE SETTLED OVER THE
MID-MS VALLEY REGION.  THERE IS A VERY SLIGHT CHANCE FOR WET WEATHER
OVER CENTRAL AND SOUTHWESTERN PORTIONS OF THE FA AS A WARM FRONT
LIFTS NORTHWARD AS SURFACE HIGH ADVECTS EASTWARD AND SOUTHERLY FLOW
RETURNS WESTERN MO WITH WAA IN CONCERT WITH RETURN OF STRONG H850
LLJ INTO FRIDAY EVENING.

MODEL DISCREPANCIES BEGIN SATURDAY NIGHT AND THRU THE REMAINDER OF
THE FORECAST PERIOD.  GFS SEEMS TO EMBELLISH UPON PRECIP ACROSS THE
FA WHILE ECMWF SEEMS MORE REALISTIC.  NEVERTHELESS RUN-TO-RUN
CONTINUITY OVER THE PAST COUPLE OF DAYS HAS NOT BEEN CONSISTENT AND
THUS LEADS TO A LOT OF UNCERTAINTY IN THE REMAINING FORECAST.

NEVERTHELESS THE REMAINING TREND FOR SUNDAY THRU TUESDAY IS FOR LOW
PRESSURE TO BUILD THRU THE CENTRAL PLAINS IN CONCERT WITH WEAK H500
TROF.  AN ATTENDANT FRONTAL BOUNDARY WILL STRETCH THRU THE BI-STATE
REGION...ITS PLACEMENT FAVORABLE ALONG THE I-70 CORRIDOR AND LIFTING
SLOWLY NORTHWARD. THIS FRONTAL BOUNDARY IN COMBINATION WITH ZONAL FLOW AT
H500 AND MODEST H850 FLOW ALONG AND SOUTH-SOUTHWESTWARD WILL BECOME
THE FOCUS ... APPARENTLY ... FOR A SERIES OF CONVECTIVE SYSTEMS OVER
THE FA.  OF COURSE THIS IS SEVERAL DAYS OUT AND THUS DESERVES A LOT
OF SCRUTINY ... THUS HAVE KEPT POPS LOW FOR THE TIME BEING ... BUT
HAVE FOLLOWED WITH MOSTLY CLOUDY CONDITIONS AND DIURNAL TRENDS
LEAVING LOWS OVERNIGHT INTO THE LOW 60S RISING THRU THE DAY INTO THE
LOW TO MID 80S INTO THE BEGINNING OF NEXT WEEK.

SIPPRELL

&&

.AVIATION...
/1218 PM CDT MON JUN 8 2009/
FOR THE 18Z TAFS...COLD FRONT CURRENTLY FROM JUST W OF UIN
STRETCHING SWWD TO DMO WILL CONTINUE TO SLOWLY MOVE EWD THIS
AFTERNOON. BREAKS IN THE MID AND HIGH CLOUDS HAVE ALLOWED THE
AIRMASS AHEAD OF THE FRONT TO DESTABILIZE. BEST CHCS FOR TSRA WILL
BE FROM AROUND 20Z TO 01Z. KEPT MENTION OF VCTS AT COU AS AREA TO
THE SW IS MODERATELY UNSTABLE WITH CLEAR SKIES. ONCE THE FRONT
PASSES...WINDS WILL BECOME NWLY AND DIMINISH AFTER SUNSET. WINDS
WILL VEER TO BECOME NELY TO ELY TOMORROW MORNING WITH ONLY CI
PRESENT.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 3:50 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT MON JUN 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
350 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
SOUTHEASTERN AND EAST-CENTRAL MISSOURI AS WELL AS CENTRAL AND SOUTHERN
ILLINOIS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH
THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE
TUESDAY NIGHT THROUGH THURSDAY WITH HAIL AND DAMAGING WINDS BEING
THE PRIMARY THREATS.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND INTO
SATURDAY NIGHT.

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

In the hours before

Local storm report, Jun 8, 4:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             GRANITE CITY            38.71N  90.13W
06/08/2009  M0.88 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902231

CARNEY
Local storm report, Jun 8, 4:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             MADISON                 38.68N  90.15W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

            QUARTER SIZE HAIL AT INTERSECTION OF ROUTE 3 AND I270

&&

EVENT NUMBER LSX0902233

CARNEY
Local storm report, Jun 8, 4:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 NNW EDWARDSVILLE      38.80N  89.97W
06/08/2009  M0.50 INCH       MADISON            IL   CO-OP OBSERVER

            DURATION 3 MINUTES

&&

EVENT NUMBER LSX0902234

KANOFSKY
Local storm report, Jun 8, 4:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902235

JP
Local storm report, Jun 8, 5:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             GLEN CARBON             38.76N  89.97W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902236

KANOFSKY
Local storm report, Jun 8, 5:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             COLLINSVILLE            38.68N  90.00W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902237

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:41 AM CDTSevere Thunderstorm WarningLSXMadison26 min
Jun 8, 7:54 AM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery35 min
Jun 8, 8:24 AM CDTSevere Thunderstorm WarningLSXRandolph38 min
Jun 8, 8:44 AM CDTSevere Thunderstorm WarningLSXClinton, Washington46 min
Jun 8, 4:03 PM CDTSevere Thunderstorm WarningLSXJersey, Madison42 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningLSXMadison49 min
Jun 8, 5:20 PM CDTTornado WarningLSXSaint Clair25 min
Jun 8, 5:21 PM CDTAreal Flood AdvisoryLSXMadison5 hr
Jun 8, 5:35 PM CDTTornado WarningLSXSaint Clair40 min
Jun 8, 5:46 PM CDTAreal Flood AdvisoryLSXClinton, Saint Clair, Washington4 hr
Jun 8, 5:58 PM CDTTornado WarningLSXClinton, Saint Clair, Washington47 min
Jun 8, 6:36 PM CDTSevere Thunderstorm WarningLSXSaint Clair39 min
Jun 8, 6:44 PM CDTSevere Thunderstorm WarningLSXWashington31 min
Jun 8, 6:46 PM CDTFlash Flood WarningLSXClinton, Saint Clair, Washington6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.